# SDR SWAA991548

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffner
- Part number: 6516307
- Condition: Corroded
- Location: Bs 235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CORRODED STIFFENER CHORD, BS 235, RBL 9, WL 182.  REMOVED AND REPLACED CHORD SECTION PER SRM.
